# SDR UPS405104

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINT FOUND EMERGENCY LIGHTS AT ESCAPE SLIDE INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD (P/N 9008-4) ON, (S/N 5342) OFF.
